MathSciNet Relay Station
MathSciNet bibliographic data
MR1701828 (2000e:65075) 65L12 (65L06 65M06 65N30)
Akrivis, Georgios; Crouzeix, Michel; Makridakis, Charalambos Implicit-explicit multistep methods for quasilinear parabolic equations. Numer. Math. 82 (1999), no. 4, 521–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement